# SDR AALA202103059028

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 31,945 hours, 13,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT OVERWING EXIT LIGHT INTERMITTENT. FLICKERS RED AND WHITE. RESECURED CONNECTOR AT LEFT AFT OVERWING EXIT LIGHT PER AMM 33-21-01.
